Is there anything like Adderall (dextroamphetamine and racemic amphetamine) that doesn't cause acne?

no common . Adderall (dextroamphetamine and racemic amphetamine) does not typically cause acne. If you are seeing an association in time between the two of them it may be coincidental, especially if in an adolescent. Other causes should be discussed with provider as well as treatment options for the acne that will not interfere with the stimulant medication.

Related Questions

Is there a different kind of Adderall (dextroamphetamine and racemic amphetamine) that doesn't cause acne?

Other meds. You could try vyvanse, (lisdexamfetamine) which may not cause you acne that you are experiencing with the adderall, otherwise you could talk to dr. About switching to one of the long-acting methylphenidate or Ritalin preparations that is available. Strattera is another option. Please discuss other options with your psychiatrist. Good luck to you. Read more...

I began taking Adderall (dextroamphetamine and racemic amphetamine) to treat ADHD about 4 months ago & I've never had an issue with acne till now! I drink plenty of water, what else can I do?

Find a balance. Ensure you are addressing the full picture by ensuring regular sleep that leaves you restful each morning so that you are not relying solely on the stimulant to make up the difference. Sleep issues (especially delayed sleep onset) are very common among persons with adhd. Switching a a once-daily medication often helps. I've also found melatonin or Benadryl (diphenhydramine) often help. Read more...
Adderall (dextroamphetamine and racemic amphetamine) and acne. First, relax. Life is short. Second, Adderall (dextroamphetamine and racemic amphetamine) usually doesn't cause acne, so this is probably just...Acne. Go see your friendly neighborhood dermatologist and get diagnosed properly. There are several skin conditions that mimic acne, and are treated differently. Read more...

Does a non stimulant form of Adderall (dextroamphetamine and racemic amphetamine) like, atomoxetine, not cause that hyper feeling?

Atomoxetine. Is not a form of adderall, (dextroamphetamine and racemic amphetamine) but a completely different medication. And no, it usually doesn't make people feel hyper, but it can happen. Read more...